MathSciNet Relay Station
MathSciNet bibliographic data
MR2742852 20H25
Vavilov, N. A. On subgroups of a symplectic group containing a subsystem subgroup. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 349 (2007), Voprosy Teorii Predstavleniĭ Algebr i Grupp. 16, 5--29, 242; translation in J. Math. Sci. (N.Y.) 151 (2008), no. 3, 2937–2948
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement